# SDR AALA202101049032

- Difficulty date: December 27, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,991 hours, 7,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SILL AT FR 68 AND STR 23R IN AFT GALLEY AREA, MEASURING L=1.088 INCH, W=0.932 INCH, D=0.063 INCH.  REPAIRED LOWER SILL, IAW SRM A319 53-41-14-300-001 PRINCIPLE 5.
